# SDR A6WA201442025

- Difficulty date: October 6, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 27,717 hours, 27,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXPERIENCED A MALFUNCTION OF A SECTION OF FLOOR TRACK LIGHTING & A SIDEWALL EXIT LIGHT AT AN OVERWING EXIT.
